Regular Lie Groups and a Theorem of Lie-Palais
Journal of Lie theory, Tome 5 (1995) no. 2, pp. 173-178
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JLT_1995_5_2_a2,
author = {V. Pestov},
title = {Regular {Lie} {Groups} and a {Theorem} of {Lie-Palais}},
journal = {Journal of Lie theory},
pages = {173--178},
year = {1995},
volume = {5},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_1995_5_2_a2/}
}
V. Pestov. Regular Lie Groups and a Theorem of Lie-Palais. Journal of Lie theory, Tome 5 (1995) no. 2, pp. 173-178. http://geodesic.mathdoc.fr/item/JLT_1995_5_2_a2/